Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 207, NWS Atlanta, GA

July 30, 20248 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2024, 7:17 PM EDT for 8 counties in Georgia. It was in force for 43 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2024, 7:17 PM EDT (23:17 UTC)
Expired
Jul 30, 2024, 8:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Dawson County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:20 PM EDTTSTM WND DMG3 Se Oostanaula, GATrees down along Oak Grove Road SW.
Jul 30, 7:25 PM EDTTSTM WND DMG3 Sw Nimblewill, GATrees down along Little Mountain Road. Additional trees down along Wesley Chapel Road.
Jul 30, 7:29 PM EDTTSTM WND DMG1 E Hinton, GATree down at HWY 53 and Arrowhead Way.
Jul 30, 7:35 PM EDTTSTM WND DMGWaleska, GATree down on roadway on Grady Street near Old R.M. Moore School.
Jul 30, 7:40 PM EDTTSTM WND DMG2 Sw Kingston, GATrees and power lines down near intersection of Hwy 411 and Reynolds Bridge Road.
Jul 30, 7:41 PM EDTTSTM WND DMGBall Ground, GAMultiple trees down in the Ball Ground area.
Jul 30, 7:45 PM EDTTSTM WND DMG1 Ese Cassville, GATree down on power lines along Rudy York Road NW.
Jul 30, 7:47 PM EDTTSTM WND DMG1 Nne Hollis Lathem Res, GAMultiple trees down along Kellie Bridge Road between Cowart Road and Love Lady Road.
Jul 30, 7:47 PM EDTTSTM WND DMG2 Ese Canton, GAA tree was downed onto a home in the 3000 block of Cherokee Overlook Drive.
Jul 30, 7:47 PM EDTTSTM WND DMGBall Ground, GATree down at Gilmer Ferry and Gazaway Lane.
Jul 30, 7:47 PM EDTTSTM WND DMGCanton, GAMultiple trees down in the Canton area.
Jul 30, 7:47 PM EDTTSTM WND DMGReavis Mountain, GATree down at Reavus Mountain Road and Cherokee Gold Trail.
Jul 30, 7:50 PM EDTTSTM WND DMG1 W Little River Landin, GAA tree was downed onto a structure in the 1400 block of Towne Harbor Passage.
Jul 30, 7:52 PM EDTTSTM WND DMG1 Ene Woodstock, GAA tree was downed onto a structure in the 100 block of Hideaway Village Rd.
Jul 30, 7:52 PM EDTTSTM WND DMG2 S Hickory Flat, GA*** 1 FATAL *** Tree down on vehicle along Vaughn Road, 0.2 miles south of Millstone Way.
Jul 30, 7:52 PM EDTTSTM WND DMGPinson, GATree down along Gaines Loop Road NE.
Jul 30, 7:55 PM EDTTSTM WND DMG1 Sw Emerson, GATrees and power lines down near intersection of Old Old Alabama Rd SE and Red Top Circle SE.
Jul 30, 7:58 PM EDTTSTM WND DMG4 Sse Shannon, GATree down at Wiseman Road and McClain Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 5:58 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1295 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

765 
WUUS52 KFFC 302317
SVRFFC
GAC015-057-085-115-117-123-129-227-310000-
/O.NEW.KFFC.SV.W.0207.240730T2317Z-240731T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
717 PM EDT Tue Jul 30 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in north central Georgia...
  Northern Forsyth County in north central Georgia...
  Southeastern Gilmer County in north central Georgia...
  Eastern Floyd County in northwestern Georgia...
  Dawson County in north central Georgia...
  Gordon County in northwestern Georgia...
  Pickens County in north central Georgia...
  Bartow County in northwestern Georgia...

* Until 800 PM EDT.

* At 716 PM EDT, severe thunderstorms were located along a line
  extending from near Amicalola Falls State Park to Hinton to near
  Everett Springs, moving south at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canton, Cartersville, Calhoun, Cumming, Jasper, Dawsonville,
  Woodstock, Holly Springs, Adairsville, Euharlee, Emerson, Ball
  Ground, Nelson, White, Waleska, Kingston, Plainville, Taylorsville,
  Talking Rock, and Free Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3459 8419 3454 8419 3448 8413 3424 8399
      3415 8426 3419 8426 3419 8433 3416 8436
      3413 8436 3411 8442 3409 8443 3409 8505
      3448 8516 3454 8513 3452 8460 3467 8424
TIME...MOT...LOC 2316Z 342DEG 29KT 3458 8429 3446 8458 3448 8507 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:51 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 30, 6:51 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
651 PM EDT Tue Jul 30 2024

...New Update for Severe Tstm Watch...

.UPDATE...
Issued at 647 PM EDT Tue Jul 30 2024

Have updated forecast grids and text products to include Severe
Tstm Watch #574. Also increased PoPs in line with RAP guidance,
which seems to have a good handle on the MCS and progression
southward into the area. /SEC

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 244 PM EDT Tue Jul 30 2024

Scattered afternoon thunderstorms will continue to develop over the
coming hours now that cloud coverage has cleared enough to allow
heating. Current thunderstorms are riding a boundary set up this
morning generally along I-20.

Ridging pattern over the central CONUS continues to deliver NW flow.
Classic GA NW flow pattern is supportive of MCS maintenance well
into the Southeast. Models continue to struggle to resolve
convection due to cold pool support and outflow boundary influence
on convection. PoPs remain indicative of scattered convection,
however more widespread thunderstorms could be possible with each
wave rounding the ridge. The next wave is currently over Kentucky,
and should make its way to GA in the late overnight and early
morning hours. Convection potential remains uncertain and highly
dependent on the strength of the cold pool. Should a significant
cold pool form, thunderstorms may move much further into the
forecast area sooner than currently indicated. PoPs overnight remain
very low across North GA to indicate uncertainty. Hazards which may
develop, though remain unlikely at this time, include damaging
winds, heavy rainfall, and frequent lightning.

Moving into tomorrow, thunderstorms activity will again be dependent
on overnight convection and early morning cloud coverage. Models
continue to want to clear out skies tomorrow morning, though
previous days of similar conditions tell us this is likely not
realistic. Convection may be suppressed to after 2pm tomorrow,
however further thunderstorm complex development remains possible.

Temperatures over the coming days will be hot and humid. Highs will
be in the mid to upper 90s for much of GA, but particularly in
Eastern and Central GA. Dewpoints continue to sit in the 70s, so
heat indices are expected to climb to 105+ tomorrow and Thursday.
Thursday may see some areas approach heat indices of 110. Heat
advisories have been issued for this afternoon and tomorrow
afternoon.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 244 PM EDT Tue Jul 30 2024

No major changes made to the extended forecast. North and central
Georgia will be positioned on the "dirty" side of an upper-level
ridge positioned over the western half or so of the CONUS through
the period. So...in addition to diurnally- driven showers and
storms almost every day, the synoptic pattern will be favorable
for MCSs tracking southeastward along the eastern periphery of the
ridge. Upscale growth of convection to multi-cell clusters or
MCSs will pose a threat of damaging wind gusts and hail.
Otherwise, afternoon/evening pulse (pop-up) showers and storms
will pose the typical summertime convection hazards of frequent
cloud-to-ground lightning and locally heavy rainfall. The QPF for
the period generally calls for 0.5" or less, but any storms that
are strong to severe and are efficient rainfall- producers (2+
inches per hour amid an environment with 1.75" to 2" of PWAT)
could result in localized rainfall totals of several inches and
flash flooding.

A mostly to partly sunny sky and isolated to scattered coverage
of showers and storms (rather than numerous to widespread) will
support highs in the 90s to around 100 degrees through Saturday.
Thursday and Friday look to be the most oppressive days with
widespread heat index values of 105-109 degrees, with 105 degrees
being the Heat Advisory threshold. Portions of eastern and central
Georgia could have heat index values of 110-112 degrees, so an
Excessive Heat Watch could be on the table at the midweek point.
All this to say that confidence in additional heat product
issuances later this week continues to increase.

The National Hurricane Center (NHC) confidence in tropical
cyclone formation in the next 7 days is increasing (an increase
from 40% to 60%) across an area encompassing the Greater Antilles,
the Bahamas, and all of Florida except the Panhandle.

Martin/01

01

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Tue Jul 30 2024

Scattered showers and thunderstorms remain possible through much of
the afternoon. Otherwise conditions VFR to MVFR for much of the
region. SHRA to TSRA chances low tonight into the morning across
North GA, not currently expected to impact South of I20 though the
possibility exists. Cigs tomorrow morning may drop near 12z to
SCT012. Patchy fog may also be possible north of the metro. Winds
00000KT to VRB03KT transition to 27004KT through the day
tomorrow. Thunderstorm chances once again return tomorrow
afternoon.

//ATL Confidence...18Z Update...
Low confidence tsra/shra potential overnight.
Low confidence cigs tomorrow morning.
Medium confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  97  74  98 /  80  20  10  10
Atlanta         75  95  76  97 /  80  20  10  20
Blairsville     67  89  69  91 /  70  40  10  30
Cartersville    73  95  75  97 /  80  30  10  20
Columbus        76  98  77  98 /  60  20  10  20
Gainesville     73  94  75  96 /  80  30  10  10
Macon           75  96  75  98 /  50  20  10  20
Rome            73  95  75  97 /  70  30  10  20
Peachtree City  74  95  75  97 /  70  20  10  20
Vidalia         75  96  77  97 /  70  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Wednesday for GAZ024-025-
027-035>039-046>051-056>062-066>076-078>086-089>098-102>113.

Heat Advisory until 8 PM EDT this evening for GAZ036>039-049>051-
058>062-069>076-079>086-089>098-102>113.

SHORT TERM...SEC
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, Jul 30, 2:47 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Tue Jul 30 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Tue Jul 30 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue this afternoon and overnight.
A few may become strong to severe with damaging winds, in
addition to frequent lightning and heavy rainfall. Localized flash
flooding will be possible, especially across portions of north
Georgia.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Monday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Wednesday through Sunday. A heat advisory has been
issued for tomorrow for portions of central and east Georgia from
11 AM through 8 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 30, 5:45 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     Tstm Wnd Dmg     1 SSE Mountain Park     34.06N 84.41W
07/29/2024                   Fulton             GA   Emergency Mngr

            Tree down at intersection of Woodstock Road
            and Leita Thompson Road.

&&
Local storm report, Jul 30, 5:58 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
558 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     Tstm Wnd Dmg     1 W Sandtown            33.71N 84.58W
07/29/2024                   Fulton             GA   Emergency Mngr

            Tree down at Reynolds Road and Campbellton
            Road.

&&
Local storm report, Jul 30, 6:23 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
623 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     3 N Union City          33.62N 84.55W
07/29/2024                   Fulton             GA   Emergency Mngr

            Tree down at South Fulton Parkway and Mason
            Rd.

&&
Local storm report, Jul 30, 6:25 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
625 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     Tstm Wnd Dmg     2 NNW Sandtown          33.72N 84.57W
07/29/2024                   Fulton             GA   Emergency Mngr

            Tree down at Reynolds Rd and Boat Rock Rd.

&&
Local storm report, Jul 30, 6:27 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
627 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Tstm Wnd Dmg     1 N College Park        33.66N 84.45W
07/29/2024                   Fulton             GA   Emergency Mngr

            Powerlines down at Hemphill St and John
            Calvin Ave.

&&
Local storm report, Jul 30, 6:36 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
636 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Tstm Wnd Dmg     1 NW Cohutta            34.97N 84.97W
07/30/2024                   Whitfield          GA   Emergency Mngr

            Tree down at Apison Road and Parrott Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:04 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Lamar, Macon, Monroe and 3 more41 min
Jul 29, 8:05 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett, Paulding40 min
Jul 29, 8:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Fayette, Fulton, Heard45 min
Jul 29, 8:34 PM EDTSpecial Weather StatementFFCWebster41 min
Jul 29, 8:34 PM EDTSpecial Weather StatementFFCHarris26 min
Jul 29, 8:44 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more46 min
Jul 29, 8:50 PM EDTSpecial Weather StatementFFCHouston, Peach40 min
Jul 29, 9:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jul 29, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson34 min
Jul 29, 9:24 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Pulaski, Schley36 min
Jul 29, 9:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Jul 29, 9:48 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson27 min
Jul 29, 9:54 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Dooly, Marion, Pulaski, Schley and 2 more36 min
Jul 29, 10:32 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Schley, Sumter13 min
Jul 29, 10:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter, Wilcox29 min
Jul 30, 3:30 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 44 more17 hr
Jul 30, 1:11 PM EDTSpecial Weather StatementFFCCobb34 min
Jul 30, 2:28 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 57 more30 hr
Jul 30, 6:19 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union, White41 min
Jul 30, 6:21 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield39 min
Jul 30, 6:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Gilmer, Gordon, Murray and 3 more48 min
Jul 30, 6:55 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more50 min
Jul 30, 7:29 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd46 min
Jul 30, 7:39 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin, White51 min
Jul 30, 7:52 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more38 min
Jul 30, 7:56 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.